Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Corrector Formulas for Multi-Step Integration Methods

T. E. Hull and A. C. R. Newbery
Journal of the Society for Industrial and Applied Mathematics
Vol. 10, No. 2 (Jun., 1962), pp. 351-369
Stable URL: http://www.jstor.org/stable/2099111
Page Count: 19
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Corrector Formulas for Multi-Step Integration Methods
Preview not available

Page Thumbnails

  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369